# SDR 96FDEA00630

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658624533
- Condition: Corroded
- Location: Bs 950-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS AND CRACKED ALONG FLANGE BS 950D TO 1070 LBL 45 WL 208.  REMOVED AND REPLACED SEAT TRACK AT BS 950D TO 1070.  DRILLED HOLES, ALODINED, PRIMED AND INSTALLED.
